Is A Mole That Is Enlarged Like There Is A Danger In It?

Illustration of Is A Mole That Is Enlarged Like There Is A Danger In It?
Illustration: Is A Mole That Is Enlarged Like There Is A Danger In It? cdn-prod.medicalnewstoday.com

I had a mole when I was in elementary school, when I was in junior high school, the mole grew uneven in color and seemed to contain something. The mole is not solid but looks like it has contents. Is it dangerous?

1 Answer:

Hello, Clara

A mole or nevus is a growth of dark skin tissue (usually brown or blackish) that is formed as a result of a grouping of melanocyte cells that act as forming skin colorants.

In general, moles are not dangerous, although there are some conditions moles that can get bigger with age do not necessarily make these moles dangerous.

However, periodic examination of the mole that is owned needs to be done to ensure that the mole has developed into something suspicious, for example a mole has more than 2 different colors, bleeds easily when touched, is reddish in color, there is itching or pain, and the mole gets bigger in a short time, the size can reach more than 6 mm, the edge of the mole is uneven and the shape is irregular.

If Clara's mole growth takes years and there are no symptoms above then Clara doesn't need to worry, but there are no suspicious symptoms then Clara should consult a dermatologist directly to ensure that the mole is not dangerous through a series. skin health check.

May be useful

dr. Arnold

: by

Related Question

Menstruation?

Menstruation?

(1 year ago)

Hello, I am 23 years old. Around the beginning or in the middle of 2019 I began to experience pain during menstruation but only when I wanted to defecate or fart. Previously I had ...

How To Calculate The Fertile Period After Menstruation?

How To Calculate The Fertile Period After Menstruation?

(1 year ago)

Night .. I have 3 menstruation every 7th of the menstrual period … how many fertile days do I have … and during the fertile period how many days Thank you in advance...

Vomiting After Taking Medicine, Should You Take The Medicine Again?

Vomiting After Taking Medicine, Should You Take The Medicine Again?

(9 months ago)

Hello doctor, I want to ask, I took the drug ricovir 300mg, only one hour later I vomited because of a cough but the medicine didn’t come out, do I have to take the medicine ...

Leave a Reply

Your email address will not be published. Required fields are marked *